# SDR MASA200600252

- Difficulty date: January 28, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N401MJ
- Make and model: Cndair CL6002B19
- Aircraft serial: 7316
- Aircraft time: 12,485 hours, 11,295 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim System
- Condition: Inoperative
- Location: Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7381 MSN - STAB TRIM NR 2  WILL NOT ENGAGE.  MX CND.  OPS CHECK GOOD.
